RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 104, Number 2  


Noncommutative integration of linear differential equations
A. V. Shapovalov, I. V. Shirokov
195
On resonance properties of scattering amplitude for Schrödinger equation with trapping potential
A. A. Arsen'ev
214
Confluence of Fuchsian second-order differential equations
A. Seeger, W. Lay, S. Yu. Slavyanov
233
Quantum solitons with cylindrical symmetry
N. Chepilko, A. Kobushkin, A. Syamtomov
248
Renormalization-group approach to the problem of the effect of compressibility on the spectral properties of developed turbulence
L. Ts. Adzhemyan, M. Yu. Nalimov, M. M. Stepanova
260
Vector meson in a circular polarized wave in a steady magnetic field
O. Ya. Savchenko
271
Removal of the dependence on energy from interactions depending on it as a resolvent
A. K. Motovilov
281
Canonical transformations for constrainted systems
V. P. Pavlov
304
Complex germ method in the Fock space. I. Asymptotics like wave packets
V. P. Maslov, O. Yu. Shvedov
310
On random walks with regard to correlations for a limited accumulation of a large number of particles
S. V. Temko
330
Statistical mechanics of vortex system in a thin superconducting film in cycle approximation II. Finite thickness and vortex bending
D. Yu. Irz, V. N. Ryzhov, E. E. Tareeva
337
Expanding ball in the scalar field theory model and in the relativistic gravity
A. A. Vlasov
348
Darboux transformation, factorization, supersymmetry in one-dimensional quantum mechanics
V. G. Bagrov, B. F. Samsonov
356
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019